# SDR SWIA201439487

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 45,032 hours, 63,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED FUSELAGE GOUGED BELOW INTERPHONE PANEL.  REPAIRED FORWARD SKIN AFT OF FRAME 6 AT STRINGER 16L BELOW INTERPHONE PANEL.  REPAIRED IAW SRM.
